# SDR W8PA970596

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RADIUS FILLER ON SEAT TRACK BS 947, RBL 45, WL 208.  REMOVED AND REPLACED RADIUS FILLERS PER SRM 51-40-02.  (X)
